Munich Personal RePEc Archive

Non-wave Solutions of the Maxwell-Einstein Equations

Zayko, Yuriy (2014): Non-wave Solutions of the Maxwell-Einstein Equations. Published in: Physical Science International Journal , Vol. 4, No. 9 (November 2014): pp. 1280-1292.

[thumbnail of MPRA_paper_62999.pdf]

Download (143kB) | Preview


This article is devoted to treating of non-wave, i.e. instanton solution for the Maxwell- Einstein equations. Equations for the field of instanton and metric are derived. Metric of pseudo-Euclid space which is corresponding to transition between degenerate classical vacua of problem and is connected with presence at the space infinity divergent and convergent spherical electromagnetic waves is studied. An expression of the instanton is received and it’s size is found. Value of pseudo-Euclid action is calculated. It is shown that instanton violates so called “week energetic condition” which is essential for space-time singularities proving.

Atom RSS 1.0 RSS 2.0

Contact us: mpra@ub.uni-muenchen.de

This repository has been built using EPrints software.

MPRA is a RePEc service hosted by Logo of the University Library LMU Munich.